# SDR SIMA200309201

- Difficulty date: April 1, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Broken
- Location: Pitot Static
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED THE PITCH TRIM 1 AND 2 FAILED AND FIRST OFFICERS AIRSPEED WAS APPROXIMATELY 50 KNOTS LOW.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK OF PITCH TRIM SYSTEM WAS SATISFACTORY IAW EMB MM.  A PITOT STATIC SYSTEM OPERATIONAL CHECK WAS COMPLIED WITH NO DEFECTS NOTED.  A BROKEN PITOT STATIC DRAIN WAS FOUND AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
